MathSciNet Relay Station
MathSciNet bibliographic data
MR1790079 (2001h:60116) 60H15 (60J60)
Zambotti, Lorenzo An analytic approach to existence and uniqueness for martingale problems in infinite dimensions. Probab. Theory Related Fields 118 (2000), no. 2, 147–168.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement